# SDR ASAA2015110413638

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,043 hours, 5,588 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  ACFT GROUNDED. PERFORMED CHECKLIST, P6 5.3, TO CORRECT MISSING "SAT" SELECTION ON MCDU MENU PAGE CB P18-2 WAS RESET, AFTER PULLING FOR 10 SEC, IAW CHECKLIST.  RESTORED NORMAL.
